Ask a doctor

I Got a Dysport Injection, Now I Have Blurred Vision, Etc. when Will This Go Away?

I got a disport injection in between my eyes, and now i have been experiencing extreme blurred vision, and occasionally double vision. This has restricted me from driving, or work because of how extreme my eyes are blurred. will this eve go away? Is there anything i could do to make this go away? Please help me i am so scared and angry at myself for doing this. Please help

Doctor Answers (4)

Blurred vision after Dysport?

+2

Hello, and sorry to hear about the symptoms you are experiencing. In general, you may experience the following after a Dysport treatment:

1) Light bruising
2) Minor swelling
3) Temporary drooping of the eyelid (ptosis) that can be resolved with eye drops.

Blurred vision is an extremely rare side effect associated with Dysport. I have never come across this side effect in my practice. I would recommend speaking with your provider, and obtaining a referral to a board certified opthamologist. He or she will be able to assess your condition in person and provide you with recommendations. I hope this helps, and best of luck with your recovery.


Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 21 reviews

Do not panic but see an eye doctor

+2

Hi,

Do not panic because the effects are not permanent but do see an eye doctor.  Sounds like the Dysport was injected and traveled to your extra ocular muscles which control your eyeball movement thus limiting movement and causing double vision.  This occurs more readily with Dysport than Botox but it is quite annoying and can give you head aches and certainly affect your work and life for the next 1-2 months until the muscles regain more of their strength.  

Shervin Naderi, MD, FACS
Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 35 reviews

Ophthalmologist

+2

Please see an ophthalmologist. This is not a common side effect. But as mentioned, the side effects are transient. If you are experiencing double vision, there are treatments [prisms] available that can help you adjust temporarily.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 21 reviews

You might also like...

Dysport and blurred vision

+1

This is a very, very, very rare side effect of both Dysport and Botox. I've actually never seen it myself, but it is reported in the literature as a possible side effect. Both Dysport and Botox will dissipate with time and they are usually fully gone within 4-5 months. I wouldn't expect it to last that entire time though, and I would hope it will get better within a few weeks' time.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.